M. Pacuvii Fragmenta
Bibliographic Data
| ID | 11836847 |
|---|---|
| Authors | Charles Garton (corresponding author), Giovanni D'Anna |
| Year | 1970 |
| Volume | 91 |
| Issue | 2 |
| Pages | 228-228 |
| Publication date | 1970-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Philology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9475 • E-ISSN: 1086-3168 |
| Publisher | Johns Hopkins University Press (PUBLISHER • US) |
| DOI | 10.2307/293046 |
| OpenAlex | W618183837 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.1 |
|---|---|
| Citation span | 1997 - 2019 (23) |
| Highly cited | No |